| Model Number |
R SERIES |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "pacer fault 117" and "pacer disabled" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report of "pacer disabled" was observed during initial testing.The customer's report of "pacer fault 117" was observed during review of the device activity logs.However, these were not duplicated during extensive testing of the device.The pace/defib engine board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.